Electron. J. Diff. Equ., Vol. 2016 (2016), No. 106, pp. 1-14.

Growth of solutions to systems of q-difference differential equations

Hong-Yan Xu, Jin Tu

In this article we study the growth and poles of solutions to systems of complex q-difference differential equations. We give growth estimates for the solutions, and give examples showing the existence of solutions to such systems.

Submitted April 21, 2015. Published April 26, 2016.
Math Subject Classifications: 39A13, 39B72, 30D35.
Key Words: Growth; q-difference differential equation.

Show me the PDF file (253 KB), TEX file for this article.

Hong-Yan Xu
Department of Informatics and Engineering
Jingdezhen Ceramic Institute
Jingdezhen, Jiangxi 333403, China
email: xhyhhh@126.com
Jin Tu
Institute of Mathematics and informatics
Jiangxi Normal University, Nanchang
Jiangxi 330022, China
email: tujin2008@sina.com

Return to the EJDE web page